Side effects from ipill after 2 weeks

Patient

Q: Had unprotected sex, took an ipill within 4 hours, having stomach and head ache sinc d past 2 weeks...help!!!

Symptoms:  Stomachache, headache, backpain
Doctor

A:   Hello,
Thanks for trusting ATD for your health care.

These symptoms are the side effects of I-pill due to high dosage of hormone in it.
They can resolve by its own in 2-3 days.
In your case as it is persistent from last two weeks, you should consult your treating doctor for the same to rule out the cause.
Meanwhile, you should consume green tea, take antacid and do not take any stress.

Hope it is useful, feel free to ask more questions.
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews